I`m not taking NSAIDs. i`ve been getting bruises so easily, sometimes spontaneous and also menorrhagia. my ferritin levels have been pretty low for my entire life (last two times i checked last year it was 7 and 12 - iron levels are normal) and i had some occasional gastrointestinal bleeding episodes and epistaxis during my life but no exact cause was detected.
I have not had any unusual brusing since on Pristiq, BUT spontaneous bruising can be a serious side effect and needs to be reported to the doctor right away. Please read through the side effects on the following link:
Bruising or bleeding is a serious side effect which needs medical attention.
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Sep 2010 • 1 answer
Updated 2 Feb 2011 • 1 answer
Pristiq - Anyone else experience very heavy menstrual bleeding,also passing huge blood clots,taking?
Updated 10 May 2012 • 2 answers
Updated 16 Jun 2016 • 3 answers
Updated 27 Aug 2017 • 1 answer